S. BOUCHIBA, and M. KHALOUI, (2012) Generalized second change of rings theorem for homological dimensions. International electronic journal of algebra 11 (2012) 38-45..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre Commutative et Théorie des Nombres
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/701

Actions (login required)

View Item View Item